# SDR ASOA20150609057

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 36,263 hours, 28,141 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 31,085 hours, 24,663 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: SSCY80041168
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE ACFT HAD A VERY STRONG ODOR ASSOCIATED WITH THE PACKS.  THE AIRCRAFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ACFT, R & R THE NR 1 ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
